I think my case a little bit particular (but maybe not), and I've tried finding similar stories, but there isn't much I can find that I can compare my situation to.
So I've been on HBC before, specifically Yasmin. Hormonal birth control in almost any variation (I've tried nuvaring, alesse...) tends to mess me up pretty bad. What doesn't help is that I'll go through trends where I'll take HBC for a few months, and then suddenly go off of it for a few months, and then start taking it again when the time calls for it (ie: if I have a boyfriend), which I know is bad in itself.
A little about my history: intense migraines when going off the pill, including aural migraines (bad), and the last time I went off of Yasmin, a few months after having my normal flow, my period just suddenly stopped all together for about 3 months, and I wasn't sexually active.
Here is my CURRENT dilemma: Started Yasmin on first day of my period, which was the end of August. Saw doctor right before September 1st, and she told me that I shouldn't be taking HBC since I get migraines, etc...so I stop taking the pill altogether, even though I had taken about 5-7 days worth of Yasmin by that point. I spot for almost the entire month of September (my period never really goes away), and at the end of September, I have unprotected sex (though he pulls out). Early-mid October, I have sex two more times with the same guy, also unprotected (yes, I was stupid), though he pulled out both times, as well.
It's now mid-November, and still no sign of my period. Since starting Yasmin in late August, I've had bad hormonal acne all over my chin (my skin was fine before), and slight bloating in my lower abdomen. I also had a pretty severe migraine at the end of October. I'm worried that I might be pregnant, and I know I should take a pregnancy test, but I'm wondering if any of you girls have gone through something similar? Thanks.